# SDR DALA2017072705788

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, SHEAR TIE CORRODED, BS 820 BETWEEN STRINGERS 25 - 26L.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, PARA 4 & 7. RESTORED FINISHES IAW AMM 51-21-04-120-017, 51-21-14-370-801, 51-21-15-370-801, AND 51-24-03-377-008.
